# SDR DALA1167920976

- Difficulty date: December 5, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 55,180 hours, 40,923 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cap
- Condition: Leaking
- Location: Apu
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED SMOKE IN THE CABIN WITH THE LAV SMOKE DETECTORS SOUNDING AT TAKEOFF.  MAINTENANCE FOUND THE APU HAD INJESTED OIL.  THE OIL CAP WAS REPLACED.  APU INLET CLEANING WAS ACCOMPLISHED AND LEAK CHECK WAS GOOD.
